# SDR SWI2025F00278

- Difficulty date: February 3, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N114SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000410
- Aircraft time: 27,766 hours, 16,126 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PAX DOOR LOWER BEAM HAS CORROSION AS MARKED BETWEEN FR 16/17     (C-CHECK RO 3/1/2025)    REMOVED AND REPLACED THE FWD PAX DOOR LOWER BEAM. REF EMB SRM 51-40-08. SEE CONTINUATION CARD FOR WORK PERFORMED. WEIGHT AND BALANCE WERE NOT EFFECTED BY THIS WORK O.E.M. PART INSTALLED
